# SDR R61A201206020301

- Difficulty date: June 2, 2012
- Submitted: June 3, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 14,289 hours, 11,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086656003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND DOUBLER ON WATER SERVICE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER ON THE WATER SERVICE BOX IAW EMB175 SRM 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
